Review: could Ginger root cause Hypertension (High blood pressure)?
Summary: there is no Hypertension reported by people who take Ginger root yet.
We study 29 people who have side effects while taking Ginger root from FDA and social media. Find out below who they are, when they have Hypertension and more.
You are not alone: join a mobile support group for people who take Ginger root and have Hypertension >>>
Ginger root has active ingredients of ginger. (latest outcomes from 45 Ginger root users)
Hypertension (high blood pressure) has been reported by people with high blood pressure, osteoporosis, depression, multiple sclerosis, pain. (latest reports from 351,512 Hypertension patients)
On Jan, 18, 2015: No report is found
Do you have Hypertension while taking Ginger Root?
You are not alone! Join a mobile support group:
- support group for people who take Ginger root
- support group for people who have Hypertension
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- If you just started taking tribenzor and desiderata to go back to losardon, is that ok
Have been on Lorsardon for several years. Work out every other day, weights and cardio. Pressure was elevated recently and my physician put me on Tribenzor. I don't like the effects it has on my body nor do I like the potential effects it can have on my body. "Question" - I only have taken Tribensor for two days - can I return to my Losardon that I still have a adequate supply of?
- Does humira cause excessive sweating?
Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
- How does lisonopril effect blood pressure is it a beta blocker
i was on a beta blocker changed to linsonopril 40 mg my blood pressure was 230/118 way to high
- Is atenolol a diuretic (1 answer)
Taking atenolol for two years. Taking Prozac for 20 years.
- Can i take phentermine with amlodipine besylate?
I informed the doctor that I was taking the blood pressure med and really wanted to lose weight but need a little help. Put me on B12 shots 1x per week and phentermine 1x per day along w/ multi-vit.
More questions for: Ginger root, Hypertension
You may be interested at these reviews (Write a review):
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Avapro back pain and other symptoms along the way.
Been taking avapro for last 6 years and every now and then a weird symptom surfaces.
In the begining it was tiredness no energy, then it was several near misses on the hiway because the drug interfered wih my brain/ vision, then unexplained bruising, mental fog,severe thirst,dry cough,not very good bp control, slows urination, and when my dosage was upped I now have middle back pain and front rightside pain ...not diagnosed yet but i feel my gallbladder is acting up.
- Avoid lisinopril or any ace inhibitor
This was the only drug I was taking other than low-dose aspirin 3x/week.
Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Bloody semen after taking amlodipine besylate
Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.
More reviews for: Ginger root, Hypertension
Comments from related studies:
From this study (12 hours ago):
I have been diagnosed with fibromyalgia and chronic pain syndrone, as well as panic and anxiety syndrone, and now restless leg syndrone. I am concerned that the tremor might be Parkinson's Disease and I need to know how to find out the answer. I LOVE the cymbalta for pain, stiffness and especially the panic and anxiety but I do want to be certain that I don't have Parkinson's.
From this study (1 day ago):
I have recently been diagnosed with high blood pressure and Am taking losartan hctz. My toes have been going numb and I've had a painful under the skin blister like wound on my toe for about two years. Is it possible the concerts is causing this?
From this study (1 day ago):
It started after 60 days on 12 mg suboxone. I had a sudden "pop" in my head with hearing loss.That happened in October 2014. For three months following It got worse. I ended up in E.R.in Januray 2015.After that scare I titrated down to 8mg to 6mg to 4mg to 2 mg then to none.That took me 2 weeks to do.In that 2 weeks the pressure in my head feels like it is almost back to normal. What an experience!!
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.